Journal of Differential Geometry

The Dirichlet problem at infinity for manifolds of negative curvature

Michael T. Anderson

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 18, Number 4 (1983), 701-721.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214438178

Digital Object Identifier
doi:10.4310/jdg/1214438178

Mathematical Reviews number (MathSciNet)
MR730923

Zentralblatt MATH identifier
0541.53036

Subjects
Primary: 58G20
Secondary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Anderson, Michael T. The Dirichlet problem at infinity for manifolds of negative curvature. J. Differential Geom. 18 (1983), no. 4, 701--721. doi:10.4310/jdg/1214438178. https://projecteuclid.org/euclid.jdg/1214438178


Export citation